T Nation

Need Help After Cycle. Normal Bloodwork but Tight Painful Scrotum

After 10 years of serious training , ( I strated at age of 15 ) Now I’m 25
Went from 137 to 210
I decided to do my first cycle in summer 2016…

heres what I did:

week one to 10 600mg test prop
week one to 6 220mg npp ( i stopped because i thought it was the cause of my low libido during cycle)
week four to 10 500 masteron

I ran 5000ui hcg, 1000ui with the last 5 injections of prop to get the machine ready to produce…

I waited 4 days the be sure the prop was out of my body, and I strated 10 days on luliberin for 100mcg per days from innovagen.

at this point, during the 10 days of luliberin my libido was crazy.

To be sure its was enough for my HPTA ( cause i saw few post where pct with luliberin failed after few months) I ran directly after the 10 days of luli 40 40 20 20 Nolva, with 12.5 mg of aromasin oed

The first week with serms and ai was OK, but after the first week, my libido was gone… since then by balls went into my body but doesn’t seems that much small. I tought myself that maybe clomid could help, so i continued 3 others week with nolva at 20mg, added 50mg of clomid and aromasin 12.5 eod.

Its just didnt help.

To sum up, i did 1000 eod for 5000ui of hcg, waited 4 days, then 10 days of luliberin, directly after, 40 40 20 20 20 20 nolva with 12.5 oed of aromasin And 50mg of clomid the last 3 weeks.

My balls are the size of a small eggs but they are alway stuck inside me and it hurts, they dont hang low? My libido is poor as fuck. I know that Serms like nolva and clomid killed my libido… and it could take time to get the serms out of my body…

One night after all this, i pressed on my nipple and there was water getting out !!! Clear liquid… I thought that my prolactin level was the cause of the probelm. I strated dostinex for .5mg 2 times a week.

After 2 dose, i woke up during night with crazy boner… but after few week, it stopped.

my balls dont hang low and often during the day, they just go inside my body, they just dont hang anymore… and my scrotum is really tight.

So a month pass and I went to see a doctor whos specialized in steroids, sport… I’ve got BW

wich was pretty good, but my balls were stuck inside me and i felt like crap. LH AND FSH was good… lh was 7.5 on a scale of 1-9 and fsh 11 on a scale of 1-17… total test was 27.5 on a scale I think of 8 to 30 ( I live in canada). Prolactin was normal , but estradiol was super high, my ball were atrophied and my scrotum was painfull… this is why i’m doing all this.

So to reverse atrophy I started hcg with the doc, on hcg for 20 day at 500 ui with 25mg of aromasin … did nothing, just the only 3 4 first day i saw my testicle for the first time in months!! but after, they just got inside me again… after the 20 days he up the dosage to 1000ui ed…after 10 day it was worse… no libido at all, ball hurt… but i gain all back the power i’ve got during my cycle… i’m a bull in the gym!!! ( I guess it must be that my test level is high)

I went to the doc again after my run of 1000ui ed of hcg, because my nuts were stuck inside me again… This is weird, i feel great, i’m super strong in the gym, so I guess my nuts are producing test for sure … But they dont HANG and its painfull.

Doc told me to stop the hcg. get a shut of tripto and start clomid directly after…

I’ll get new BW after all this, I’m pretty sure everything will be find like the next time, but why my balls are like that

What do you think about all this ?

Need help, i dont have any sex drive

H’mm, That was a pretty strong first cycle. Sorry I don’t have much useful advice, for you, I wish I did.
Some people get away with high doses of anabolics from the get go, but most would suffer many negative side effects whilst on. Unsurprisingly this can seriously mess with your hormonal equilibrium, long term. Hopefully it will correct itself eventually.
I have observed several things over my 2-3 years of use, and still don’t consider myself very experienced in the big scheme of things.
Although they won’t be much use to OP in hindsight, it may prove helpful to others new to anabolics.

Use the smallest effective dose before increasing the amount.

Start of with one drug, testosterone eg 400-600mg/wk, by itself and get it dialled in regarding side effects before you increase the amount or start stacking with another drug. If you start to add another drug you increase the variables making it very difficult to correct side effects.eg what caused the problem…was it too many total mg/wk, an interaction between 2 or more drugs, or is it just the new drug doesn’t react well with you?

Anabolics are like any other drug, a certain amount will be effective, any more and you get can bad sides, even though its still the same drug.
Think of it like drinking alcohol, a little bit to moderate is good,( it gives you a buzz) but give it some time to kick in. Otherwise you keep drinking more and more, and then when it does hit, it is such as shock to the system that you get violently ill. Still the same drug just a lot more of it.

Everyone can react differently, even to the same type of drugs, or amount of drugs.

Bodybuilders of the 60’s, 70’s and 80’s built impressive physiques with minimal drugs, compared to what is common today, say 400-600mg/week, rather than 1000mg and above. They had less obvious negative signs of side effects like baldness, gyno, acne, excessive new hairgrowth on the body etc. Sure some of these guys ended up using much higher doses and more types of drugs, pushing the limit, but they didn’t just jump straight into the deep end from the get go.

3 Likes

Did you ever get this resolved? I had an issue with a tight shrunken scrotum even to the point where it would cause my flaccid penis to shrink as well. This was prior to starting trt because my t is ofcourse low. After starting it seemed to get better for a bit but now it is worse. I notice it more after taking the hcg I’m on to keep fertility. It’s fine when laying down for a while oddly enough like when I wake up first thing in the morning I’m fine but throughout the day they are super drawn up and uncomfortable and just really look ridiculous not to mention everything tightens up so much down there my penis draws up too. It’s super embarrassing. A hot bath relaxes everything but then the next day I’m right back to same problem.

Well i had a sport hernia surgery so for me its not only hormonal.

What is your trt protocol ?

I was on 160 a week of T and 300iu of hcg twice a week. Got labs done last week and T was 935 total and 29 free. But my estrogen was high at 54. They have dialed me back to 130 a week of T. I think my high estrogen is the problem, but I’m not for sure. I have worse shrinkage after taking the hcg usually next day

No it’s actually not. Not for exogynous test. You really need to get out of your own head and relax.

Well the problem is the hcg ups it even more

Okay, but what negatives sides does that actually cause? Mine is in the 60’s, no problems. I am far from alone there. You likely are reacting specifically to the HCG itself, which happens.

1 Like

It may be the hcg. But day or two after taking it every time I get low libido, Ed, sensation problems.

So maybe it’s your levels dropping as the HCG leaves your system.

The next day? Isn’t the half life 48rs? It just causes weird side effects

Half lif is individual dependent to an extent as well. You spike up, you drop back. 2 days later you are well down from the effects the first day, depending on how fast you process it and sides that the individual gets.